Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is It Ok To Take HIV Meds One Hour Early

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Gynecological Problems

...6 months. Finding Good Care Regular GYN exams and Pap smears are crucial to your health since many GYN conditions do not have obvious symptoms and can get worse without your realizing it. Detection and treatment in the early stages can prevent a GYN condition from progressing. Tell your doctor about any problems you are experiencing and have regular GYN exams to look for problems that you might not know exist. If your doctor isn't...
Ask the Experts

PEP Meds again!!

Doctor, I just finish pep and now im on it again. After 2 days of pep I did another risky behavior so im on it again. This time I went to different clinic and they prescribe me 1 truvada and 4 kaletra. Same drugs from the first clinic ALTHOUGH the...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...continuing to put yourself at such risk? Usually having to take a single course of PEP and endure the six months of post-PEP HIV testing to reconfirm one's negative status is usually plenty to scare the bejesus out of folks. You hardly finished... Read more »

hiv meds and time change

Dr. Bob,First let me say that I appreciate you all the other docs on the site. Thanks to you all I have learned so much about living with HIV. This may seem like a dumb question but I am going to ask it. I have been taking Atripla for over a year...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Dennis,Your question is not silly! If you want to see some really silly questions, check the chapter "Funny Questions" in the archives. Some of those are actually light years beyond silly.The "fall forward or spring back" time changes will not... Read more »

To start meds or not to start meds, THAT is the question.

Hi Doc, I am recently diagnosed. My numbers have been very good my last two blood tests. CD4 of 955 and viral load of 125 (not thousand, just 125). I am debating whether to start my treatment or not. My doctor told me of a research study conducted...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...combination antiretroviral therapy immediately to preserve immune function and decrease the amount of immune activation caused by HIV replication. Having said that, I must quickly admit to several caveats:1. This is what I would do based on the... Read more »

Fatigue without meds??

Hi.. firstly thanks for all your great info! this whole site is amazingly helpful and i particularly like the upbeat and sometimes light hearted spin on things that you and this whole site has! its nice to know that HIV isnt all doom gloom and death...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...associated with difficulty concentrating, calculating, or remembering things. These symptoms can be easily confused with the early stages of HIV dementia. Examples of difficulty concentrating, calculating and remembering: Think of Dubya. (He's... Read more »
Articles
AIDSinfo

An Overview of Zerit (Stavudine, d4T)

...medicine called a nucleoside reverse transcriptase inhibitor (NRTI). Stavudine works by disrupting one of the early steps in the HIV life cycle, called reverse transcription. During normal reverse transcription, HIV's reverse transcriptase enzyme... Read more »
Canadian AIDS Treatment Information Exchange

You Can Have a Healthy Pregnancy if You Are HIV Positive

...high viral load. The main reason for waiting is to avoid any possible negative effects of the drugs on the fetus during the early stages of its development. Another reason for waiting is to avoid taking pills during the first trimester, when you... Read more »
Test Positive Aware Network

Videx EC

...with nausea, vomiting, and blood in the urine. Risks for pancreatitis include higher than recommended doses of NRTIs, advanced HIV, and alcohol use. Stop all HIV medications and see a health care provider right away. Other possible toxicities... Read more »
Test Positive Aware Network

The Feminization of an Epidemic

... Women and HIV in the United States Women represent the fastest growing demographic of HIV infections worldwide. In order to work on reversing Read more »
Connect With Others

Going on Med's.

Posted by aron, 6 Replies
So I've been positive since 2006, and was told that I am a "slow progresser" and I would never have to go on the med's. Now I'm told that my CD4 is below 500, and that I should start med's to bring that number back up to the 800's or higher, like... Read more »

12 hours earlier, I tested POZ. Confused?

Posted by NumbedDown, 5 Replies
...head. I couldn't bear to look into my friends with a straight face and not cry. Boy did I cry. Cried with him for several hours at that. Hung out with my two best friends, I told them today after I got the news. Floored. Literally. Is it... Read more »

Just notified today I tested positive for HIV

Posted by spike, 19 Replies
...My health department contacted me, before my doctor today at work. I found out the HIV test I took came back postive. I am so afraid!. I don't want to go to sleep. I know I will discuss this with my personal doctor Read more »

Starting Meds Terrified

Posted by lone_soul, 5 Replies
...to tell the hospital here. What if I start acting strange at work? what would I say? I have felt so good so far with the meds what if I have even a hand full of the side effects? How do so many people take these meds? The fact sheets read... Read more »